Can The Effects Of Toothache Medication Cause Complaints Of Dizziness, Headache, Nausea And Heartburn?
, I have had a toothache for a week, I took 1 sheet of antalgin, then I replaced it because it didn’t work, I replaced it with Erphaflam, I consumed almost 1 sheet. I stopped because I did not work too, finally I interspersed with mefenamic acid. for a long time I felt like an ulcer, my solar plexus even though after eating, I felt dizzy, had a headache, nausea. Is that the effect of the medicine that I consume?
Toothache that does not improve even if you have taken several types of anti-pain and anti-inflammatory drugs, can be caused by:
Infection In the presence of abscesses, swelling of cavities Tooth decay If the pain does not improve with the administration of anti-pain and anti-inflammatory drugs, then we recommend that you should see a dentist, check the condition of your teeth, and then follow the recommendations given by the dentist.
Most anti-pain and anti-inflammatory drugs do have an irritating effect on the user's stomach wall. This can cause symptoms such as heartburn, nausea, vomiting, impaired appetite, diarrhea, even to the onset of bleeding from the stomach wall.
To ascertain whether your complaint above is a side effect of the drug he is taking, or is another symptom, you should first consult this with your dentist.
Stop using drugs without recommendations and prescriptions from doctors. Disturbances that appear more than 5 days should be immediately checked with the doctor Eat regularly every day Check your teeth regularly to the dentist, at least 2x in a year Keep the teeth and oral cavity clean Thus, hopefully helping ya